# SDR CA971219044

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Lp Blade
- Part number: 310920201
- Condition: Fractured
- Location: Lp Turbine
- Part time: 20,391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ENGINE SENT FOR INVESTIGATION AND REPAIR AFTER FAILURE OF A LP TURBINE BLADE.  DISASSEMBLY OF THE ENGINE CONFIRMED THE FAILURE OF ONE OR MORE PRE SB 20465, HOLLOW CORE, LP TURBINE BLADES.  THESE WERE HIGH-TIME BLADES WITH VISIBLE PLATFORM CORROSION AND IT APPEARS THE FAILURE ORIGINATED FROM A CORROSION SITE WITHIN THE INTERNAL CORED PASSAGE.  SECONDARY DAMAGE WAS SUSTAINED BY THE LP TURBINE STATOR ASSEMBLY, THE LP SHROUD SEGMENTS, PT1 AND PT2 STATORS, PT1 AND PT2 TURBINE BLADES.  PART TC:  28,434.
